# SDR USAA200701004

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Aircraft time: 56,692 hours, 34,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK FOUND AT STA 294.5, STR 11, CLIP.   REMOVED & REPLACED CRACKED TIE CLIP PER EO 5305V203 (DROP-IN A/C).
